# SDR CA130128009

- Difficulty date: January 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Antonv AN2
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO LOW POWER ON RT ENGINE DURING TAXING, UNABLE TO REACH HIGH POWER, ONLY 53 PERCENT REACHED.  THIS WAS THE FIRST REVENUE FLIGHT FOLLOWING LT ENGINE REPLACEMENT.  TROUBLESHOOTING ONGOING.
